# SDR USAASB99242

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Modular Assembly
- Part number: 65446915
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1056 - AFTER GEAR RETRACTION, THE LEFT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  WITH HANDLE IN 'OFF' POSITION, THE LEFT MAIN GEAR EXTENDED DOWN AND LOCKED.  CREW RECYCLED GEAR AND SAME PROBLEM OCURRED.  FLIGHT RETURNED TO FIELD AT EWR AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR MODULAR ASSEMBLY PER MM 32-32-61.  OPS CHECK AND LEAK CHECK GOOD ON GROUND.  (M)
